Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Depakote

Posted by Max on August 30, 1998, at 22:06:57

In reply to Depakote, posted by Rae on July 13, 1998, at 14:45:19

Train as you normally would.

Drink liquids prior to exercise to avoid dehydration. I had experienced greater perspiration, dry mouth and aftertaste.

During the last two years, I have gotten used to the side effects. Good luck!

> I have been taking Depakote for about a month as a
> mood stabilizer. I am also training for a marathon.
> The last couple of times I have run I have suffered
> from what I believe to be severe dehydration.

> Granted I am in Texas and it has been very hot
> (I run in the early mornings or very late in the
> evening), but I have never had such severe reactions to
> being dehydrated before. Can the medication be
> contributing factor? One more question please,
> how long does it take for this medication to help. If
> it has stablized me it seems to be at a very low point.
> Any help would be appreciated.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Max thread:133